| Lot Number |
UNKNOWN |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported the tubing detached at the quick release.The patient observed insulin out of tubing about 24 hours after changing the set.This issue occurred with 3 sets.No further information available.